MathSciNet Relay Station
MathSciNet bibliographic data
MR424398 (54 #12361) 94A10
Sloane, N. J. A. Error-correcting codes and invariant theory: new applications of a nineteenth-century technique. Amer. Math. Monthly 84 (1977), no. 2, 82–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement